# SDR ASAA2025092861727

- Difficulty date: September 28, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 66,572 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H BAFFLE BETWEEN STATIONS 500G TO 500H BENT AND CORRODED. GROUNDED - YES. REMOVED CORROSION IN FWD PIT R/H BAFFLE BETWEEN STATIONS 500G TO 500 H. ORIGINAL THICKNESS .020 MATERIAL LOSS 0.011 MATERIAL REMANINING 0.009. FOUND TO BE OUT OF LIMITS IAW B737NG SRM 53-00-53-1A-2. REMOVED AND REPLACED BAFFLE P/N 143A7510-22 PO#1135036.1. IAW B737 NG SRM 51-40-02 AND BAC DWG #143A7505 REV.-.
